# SDR MASA2011102563906

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 18,833 hours, 15,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 CELING LVL EMERGENCY FLOODLIGHT INOP.  RELAMPED EMERGENCY LIGHT.
